Connect with us

Health

Can COVID-19 Vaccine Cause Impotence?

Published

on

Nicki Minaj, an American-Trinidadian musician, has sparked outrage by claiming that her cousin refused to get the COVID-19 vaccine because his friend who did became impotent as a result of it.

The rapper claimed that her cousin’s acquaintance had swollen testicles as a result of the immunization in the now-viral tweet.

The incident happened to her cousin’s buddy around two weeks before his wedding, according to the 38-year-old composer, and it caused his fiancée to call off their scheduled wedding.
The singer, on the other hand, did not divulge her cousin’s or the victim’s identities.

“My cousin in Trinidad would not have the vaccine because his friend received it and became impotent as a result. His testicles swelled up. His friend was set to marry in a few weeks, but the girl decided to call off the wedding. So, just pray about it and make sure you’re at ease with your decision rather than feeling bullied,” she added.

The post, which has 135 likes, 114,900 retweets, and 42,300 comments, has reignited controversy over whether or not the COVID-19 vaccine is safe to use.

Minaj has a big social media following. She has 22.7 million Twitter followers and 157 million Instagram followers. The ‘Starships’ artist has 48 million Facebook fans.

Her post, which comes at a time when COVID-19 cases are on the rise around the world, has gotten the artist a lot of backlash.

Many people have criticized the musician for attempting to persuade people not to receive the vaccine.

See also  COVID 19: Case is getting much in citizens, the status of death rate analyzed

According to worldometer, there have been over 227 million confirmed cases of the virus worldwide, with over four million deaths as of the time of this report.

According to data from the Nigeria Centre for Disease Control, there are already 200,356 confirmed instances of the rare disease in Nigeria, with 2,640 deaths (NCDC).

MINAJ’S CLAIM IS IT TRUE?

According to TheCable, there is no evidence that COVID-19 causes impotency or testicular enlargement, as the award-winning rapper claimed in his post.

A claim like this, according to Bankole Olusegun, a Lagos-based doctor, is one of the many pieces of disinformation floating around about COVID-19 immunization.

COVID-19 vaccination is not an infectious agent, according to Olusegun, who specializes in family medicine. As a result, it cannot cause impotency or testicular enlargement.

“The COVID-19 vaccination does not cause impotency; this is another piece of nonsense floating around.

He said, “The vaccination isn’t an infectious agent; it’s just a vaccine.”

“When people are exposed to it, they normally experience physical pain and temperature changes, and that’s it. I’ve never observed a testicular problem as a result of the immunization. Anyone who has had such an issue must have had one previously; it is not the COVID-19 immunization that causes it. So, in a nutshell, it’s not going to happen.”

“A variety of factors can cause testicular edema. Orchitis is a condition caused by bacteria and viruses, such as the mumps, which is highly frequent among youngsters. Hydrocele is another factor that can cause testicular edema (which is a collection of fluids inside the testes).
Testicular edema is caused by a variety of factors.”

See also  Massive corona outbreak in Ekiti state

Best Ordinoha, a professor of community medicine and environmental health at the University of Port Harcourt (UNIPORT), echoed Olusegun’s assertion, saying that accusations that the COVID-19 vaccination causes impotency are baseless.

Ordinoha, who also works as a health consultant at the University of Port Harcourt Teaching Hospital (UPTH), believes that such a claim is made by the “anti-vax movement” to dissuade people from getting the vaccine.

“It is untrue that the COVID-19 vaccine causes impotency and testicular enlargement. People are saying a lot of things right now, and some of them are backed by the anti-vax movement,” he explained.

“As a result, they’re padding all kinds of claims. Even if the vaccine has a little adverse effect, they want to twist it to make it scary.
Impotency of the male organ is caused by a variety of reasons, including blood supply and, most importantly, the use of COVID-19 vaccinations.”

“Sexually transmitted infections (STIs) and testicular torsion can both cause testicular swelling. However, testicular swelling is not one of the vaccine’s negative effects. The vaccine’s most common side effects are malaria symptoms that last one or two days.”

There is currently no proof that immunizations, especially COVID-19 shots, cause male fertility difficulties, according to the US Centers for Disease Control and Prevention (CDC).

“A recent small study looked at sperm characteristics, such as quantity and mobility, before and after immunization in 45 healthy males who received an mRNA COVID-19 vaccine (i.e., Pfizer-BioNTech or Moderna).
“After vaccination, researchers discovered no substantial alterations in these sperm characteristics,” it stated.

See also  COVID: Corona virus is likely to spread fast by kids of tender age, spreads easily to the family

“In healthy males, fever from sickness has been linked to a short-term drop in sperm production. Although fever is a possible adverse effect of COVID-19 vaccination, there is no evidence that fever following COVID vaccination affects sperm production at this time.”

Headache, fever, weariness, redness, nausea, and chills are all frequent side effects of the COVID-19 vaccine, according to the CDC.

Anthony Fauci, the chief medical advisor to US President Joe Biden, also disputed Minaj’s allegation during a CNN interview on Tuesday.

“There is no proof that it occurs, and there is no mechanical reason to believe that it does. So, no, I can’t answer your question,” he added.

According to Dr. Anthony Fauci, the Covid-19 vaccine will be approved for children under the age of 12 “sometime in the fall.”

“There will be enough data to ask for an emergency use permit from both Pfizer and Moderna,” says the source.

 

On Wednesday, Trinidad and Tobago’s health minister, Terrence Deyalsingh, refuted the musician’s allegation, claiming that a “exhaustive search” had been done and that no patient with such a disease had been reported to medical specialists in the country.

“As of now, no such side effect or adverse event of testicular swelling has been reported in Trinidad or, dare I say, anyplace else in the world,” he stated.